Kérchy László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On the factorization of operator-valued functions
Szerző:K\'erchy, L.
Forrás:Acta Sci. Math. 69, No.1-2, 337-348 (2003)
Nyelv:English
Absztrakt:Summary: The aim of this paper is to settle some inaccuracies occurring in the monograph by {\it B. Sz.-Nagy} and {\it C. Foias} [Harmonic Analysis of Operators on Hilbert Space, North Holland - Akad\'emiai Kiad\'o, Amsterdam - Budapest (1970; Zbl 0201.45003)] in connection with factorizations of operator-valued functions. 
Letöltés:  | Zentralblatt